# SDR DHLA2009743DH617

- Difficulty date: November 12, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 720C LBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 720C BETWEEN LBL 54 AND LBL 70 IAW COOPESA EO COO-2-53-479-08 DOCUMENTED ON FAA FORM 8110-3.
